# SDR YV3R2023082800577

- Difficulty date: August 16, 2023
- Submitted: August 28, 2023
- Operation: General aviation
- Aircraft: N5869H
- Make and model: Robsin R66
- Aircraft serial: 1271
- Aircraft time: 52 hours
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: C5992
- Part serial: 222104
- Condition: Inoperative
- Location: Airspeed
- Part time: 52 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED AIRSPEED INDICATOR P/N: C599-2 WAS INOPERATIVE.
